# SDR MALA976378

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF, FOLLOWED QRH, CYCLED GEAR 3 TIMES.  RETURNED TO DTW.  MAINTENANCE REMOVED ICE FROM LANDING GEAR AND COMPLETED GEAR SWINGS.  ALL CHECKS GOOD.
